# SDR CA060418005

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,975 hours
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW13521
- Condition: Failed
- Location: Connecting Rod
- Part time: 2,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTING ROD BEARINGS ON NR 1 AND NR 4 RODS SIGNIFICANT SURFACE DELAMINATION.  BROKEN PIECES 1/2"L BY 1/8"W FOUND IN BETWEEN CONNECTING ROD BEARING AND CRANKSHAFT.
